- I. Call to order
- II. Approval of the minutes from April 15, 2016
- III. TEC Membership (5 minutes 12:00-12:05)
 - A. TEC representatives
 - 1. Request representatives report to their colleagues and also encourage committee participation
 - 2. Request that each representative serves on at least one subcommittee thank you!
 - 3. (As necessary) Please consider electing/selecting your 2016-17 TEC representatives.
- IV. TEC Committees (30 minutes 12:05-1:40)
 - A. Assessment/Accreditation (Mary Todd) (5 min)
 - a. CAEP Coordinator (Mary Todd)
 - B. Faculty Development (Kathy Wood) (5 min)
 - C. Field/Clinical Experiences (Kathy Doody) (15 min)
 - a. Student teaching
 - D. Ad hoc Certification Process (Patty Recchio) (4 min)
 - E. Ad Hoc Future Teachers Recruitment Committee (Kathy Wood) (1 min)
 - F. Ad Hoc EDTPA Task Force (Patty Recchio) (4 min)
 - G. UUP Teacher Education Task Force Report (Steve Macho) (1 min)
- V. Unit Head Report (20 minutes 12:40 1:00) (Wendy Paterson)
 - a. DASA Details (exemption)
 - b. David Cantaffa, Provost Fellow for Teacher Education at SUNY System Administration
- VI. Certification Office update (10 minutes 1:00-1:10) (Patty Recchio)
 - a. vouchers
- VII. CEURE/Educational Pipeline Initiatives update (5 minutes 1:15-1:20) (John Siskar)
- VIII. TEUPAC Co-Director (5 minutes 1:20-1:25) (Pixita del Prado Hill)
- IX. New Business (1:25-1:30)
- X. Adjournment (1:30)

2016-2017 TEC Meeting Dates; 1:00-2:30 in GC 418

(Verify these dates after the Faculty Senate publishes their 2016-17 schedule)

Fall 2016 September 9, 2016 –first mtg. October 14, 2016 November 11, 2016 *December 9, 2016@ **noon** * Spring 2017 February 10, 2017 March 10, 2017 April 14, 2017 *May 12, 2017 @ **noon**